# SDR SWAA2016030349619

- Difficulty date: February 14, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 68,571 hours, 55,610 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Attach Angle
- Part number: 6547598
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER ATTACH ANGLE CRACKED, AFT SIDE OF THE UPPER CHORD ON CTR SECTION IN TAIL COMPARTMENT.  REPLACED ANGLE IAW SRM & DWG.
